Sari la conținut
BC Original Headache Relief Powder, Dual-Action Aspirin & Caffeine Dissolve Packs, to Relieve Body Aches, Toothaches & Menstrual Cramps, 50 Count

Price:

42,43 lei


BC Original Headache Relief Powder, Dual-Action Aspirin & Caffeine Dissolve Packs, to Relieve Body Aches, Toothaches & Menstrual Cramps, 50 Count

https://nutricity.ro/shop/brswieyhb56qgetg-bc-original-headache-relief-powder-dual-action-aspirin-caffeine-dissolve-packs-to-relieve-body-aches-toothaches-menstrual-cramps-50-count-176403 https://nutricity.ro/web/image/product.template/176403/image_1920?unique=b0aba4f

Stock Expiry Date*: 06-09-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • BC Original Strength Powder Pain Reliever for adults temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps
  • Powerful, dual-action powder headache relief formula works to relieve pain fast
  • Pain relief powder that dissolves faster than pills and contains Aspirin, 845 mg (NSAID), and Caffeine, 65 mg
  • Convenient, single-serving, fast-acting dissolve packs to get headache relief on-the-go
  • BC powder packets are an OTC medication & treatment that are FSA- & HSA-eligible in the U.S.
  • Contains 1 box of BC Powder Original Pain Reliever, 50 Powder Packets

42,43 lei 42.43 RON 42,43 lei Taxe incluse

Not Available For Sale

(0,85 lei / Units)

Displayed price includes all duties & taxes.

  • Marca
  • Aromă
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Forma de dozaj
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Ingrediente active
  • UPC
  • Denumire model
  • Numărul de identificare comercială globală
  • Numele tipului de pachet
  • Publicul țintă
  • Număr de conținut net
  • Greutatea netă a conținutului
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Numărul părții producătorului
  • Număr model
  • Dimensiuni elemente
  • Metoda de eliberare a dozei
  • Caracteristici suplimentare
  • Utilizarea ţintă a părţii corpului

Această combinație nu există.

Contactați-ne
Aspirină
Beneficii de produs Ameliorarea durerii, Relief de durere corporală, Relief de cefalee
Ingrediente acid fumaric, Lactoză Monohidrat, Clorură de cartofi., Active Ingredients (in each Powder) - Purposes:Aspirin (NSAID*) 845mg - Pain Reliever/Fever Reducer.Caffeine 65mg - Pain Reliever Aid.*Nonsteroidal Anti-Inflammatory Drug.Inactive Ingredients: Docusate Sodium
Utilizări specifice pentru produs Rece, Tuse, Artrită, Durere musculară, Durere menstruală, Durere de dinţi, Dureri de spate, Cefalee
Denumire model Fără gluten, Barilla Pasta, 8.8 oz - Vegan
Numărul de identificare comercială globală 00042037103736, 00310158109501
Marca BC
Aromă Original
Număr de unități 50 Număr
Formular element Pulbere
Greutate element 2,88 uncii
Numărul de elemente 1
Forma de dozaj Pulbere
Producătorul Prestige Consumer Healthcare
Tip de produs Aspirin
Ingrediente active Aspirină
UPC 310158109501 042037103736
Numele tipului de pachet Sac
Publicul țintă Unisex-adulți
Număr de conținut net 50 Count
Greutatea netă a conținutului 2.88 Ounces
Numele mărcii BC
Descrierea intervalului de vârstă Adulţi
Tipul containerului Cutie
Numărul părții producătorului 10042037103993
Număr model 10042037103993
Dimensiuni elemente 4.09 x 3.09 x 1.09 inches
Metoda de eliberare a dozei Eliberare osmotică
Caracteristici suplimentare Fast pain relief. On the go powder stick packs
Utilizarea ţintă a părţii corpului Întregul corp
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.
SKU
BRSWIEYHB56QGETG
Categorie
Asistenţa medicală , Over-the-counter medicamente , Relaxarea durerii , Aspirină
Barcode
310158109501042037103736
Tags

 

Turn pain into a distant memory with BC's original pain relief formula. Try our stick powder packs; a fast formula in a more convenient sealed stick pack! BC's powerful combination of ingredients relieves your pain at the speed of powder. Tension headache or back and body aches, BC has specialized pain relief that’s right for you. BC Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps. The unique, dual-action powder formula helps stop minor aches and pains fast. Pour the easy to swallow BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Original, Cherry, MAX, or Arthritis, trust BC to take care of your pain fast.

Important information

Safety Information

Keep out of reach of children.

Ingredients

Active Ingredients (in each Powder) - Purposes:Aspirin (NSAID*) 845mg - Pain Reliever/Fever Reducer.Caffeine 65mg - Pain Reliever Aid.*Nonsteroidal Anti-Inflammatory Drug.Inactive Ingredients: Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride.

Directions

Place one (1) powder on tongue every six (6) hours, while symptoms persist. Drink a full glass of water with each dose, or you may stir powder into a glass of water or other liquid. Do not take more than four (4) powders in 24 hours, unless directed by a doctor.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.09 x 3.09 x 1.09 inches; 2.88 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.